On the universal coverings of algebraic surfaces
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 4, pp. 525-535.
@article{ASENS_1998_4_31_4_525_0,
     author = {Katzarkov, L. and Ramachandran, M.},
     title = {On the universal coverings of algebraic surfaces},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {525--535},
     publisher = {Elsevier},
     volume = {Ser. 4, 31},
     number = {4},
     year = {1998},
     doi = {10.1016/s0012-9593(98)80105-5},
     zbl = {0936.14012},
     mrnumber = {99h:14015},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/s0012-9593(98)80105-5/}
}
TY  - JOUR
AU  - Katzarkov, L.
AU  - Ramachandran, M.
TI  - On the universal coverings of algebraic surfaces
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 1998
DA  - 1998///
SP  - 525
EP  - 535
VL  - Ser. 4, 31
IS  - 4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/s0012-9593(98)80105-5/
UR  - https://zbmath.org/?q=an%3A0936.14012
UR  - https://www.ams.org/mathscinet-getitem?mr=99h:14015
UR  - https://doi.org/10.1016/s0012-9593(98)80105-5
DO  - 10.1016/s0012-9593(98)80105-5
LA  - en
ID  - ASENS_1998_4_31_4_525_0
ER  - 
%0 Journal Article
%A Katzarkov, L.
%A Ramachandran, M.
%T On the universal coverings of algebraic surfaces
%J Annales scientifiques de l'École Normale Supérieure
%D 1998
%P 525-535
%V Ser. 4, 31
%N 4
%I Elsevier
%U https://doi.org/10.1016/s0012-9593(98)80105-5
%R 10.1016/s0012-9593(98)80105-5
%G en
%F ASENS_1998_4_31_4_525_0
Katzarkov, L.; Ramachandran, M. On the universal coverings of algebraic surfaces. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 31 (1998) no. 4, pp. 525-535. doi : 10.1016/s0012-9593(98)80105-5. http://www.numdam.org/articles/10.1016/s0012-9593(98)80105-5/

[ACB] N. A' Campo and M. Burger, Réseaux arithmétiques et commensurateur d'après G.A. Margulis, (Inventiones Mathematicae, Vol. 116, 1994, pp. 1-25). | MR | Zbl

[AS] R. Alperin and P. Shalen, Linear groups with finite cohomological dimension, (Inventiones matematicae, Vol. 66, 1982, pp. 89-98). | MR | Zbl

[BS] A. Borel and J. P. Serre, Cohomologie d'immeubles et de groupes S-arithmétiques, Topology, Vol. 15, 1976, pp. 211-232). | MR | Zbl

[BCC] E. Ballico, F. Catanese and C. Ciliberto (Eds.), Trento examples, (Classification of higher dimensional varieties, Proceedings, Trento 1990, Springer LNM, Vol. 1515, 1992, pp. 134-139).

[CT] J. Carlson and D. Toledo, Quadratic Presentations and Nilpotent Kähler Groups (J. Geom. Anal., Vol. 5, 1995, pp. 359-377. | MR | Zbl

[Ca] H. Cartan, Quotients of complex analytic spaces, ("Contributions to Function Theory", Proceedings of the International Colloqium in Function Theory, TIFR, 1960, pp. 1-15). | MR | Zbl

[C] K. Corlette, Flat G-bundles with canonical metrics (J. Differential Geometry, Vol. 28, 1988, pp. 361-382). | MR | Zbl

[DEM] J. P. Demailly, Cohomology of q-convex spaces in top degrees (Math. Zeit., Vol. 204, 1990, pp. 283-295). | MR | Zbl

[DEL] P. Deligne, Theorie de Hodge II, (Publ. Math. I.H.E.S., Vol. 40, (1971), pp. 5-58). | Numdam | MR | Zbl

[GM] M. Goresky and R. Macpherson, Stratified Morse Theory, Springer Verlag, 1988. | MR | Zbl

[GR] H. Grauert, On the Levi's problem and the embedings of real analytic manifolds (Ann. of Math. II Ser., Vol. 68, (1958), pp. 460-472). | MR | Zbl

[GS] M. Gromov and R. Schoen, Harmonic maps into singular spaces and p-adic superrigidity for lattices in groups of rank one (Publ. Math. I.H.E.S., Vol. 76, 1992, pp. 165-246). | Numdam | MR | Zbl

[HI] N. J. Hitchin, The self-duality equations on a Riemann surface (Proc. Lond. Math. Soc., Vol. 55, (3), 1987, pp. 59-126). | MR | Zbl

[JZ] J. Jost and K. Zuo, Harmonic maps into Tits buildings, factorization of non p-adic integral and nonrigid representations of π1 of algebraic varieties, to appear in Journal of Algebraic Geometry.

[LAR] M. Larsen, Maximality of the Galois action on compatibility systems (Duke Mathematical Journal, Vol. 80, 1995, pp. 601-631). | MR | Zbl

[KPR] L. Katzarkov, T. Pantev and M. Ramachandran, Geometric factorization of linear fundamental groups, in preparation.

[K] L. Katzarkov, Nilpotent groups and universal coverings Journal of Differential geometry, Vol. 45, 1997, pp. 336-349). | MR | Zbl

[K1] J. Kollár, Shafarevich maps and plurigenera of algebraic varieties (Inventiones Matematicae, Vol. 113, Fasc. 1, 1993, pp. 177-215). | MR | Zbl

[K2] J. Kollár, Shafarevich maps and automorphic forms, Princeton University Press, Princeton, NJ, 1995. | MR | Zbl

[LR] B. Lasell and M. Ramachandran, Observations on harmonic maps and singular varieties (Ann. Sci. École Norm. Sup., Vol. 29, 1996, pp. 135-148). | Numdam | MR | Zbl

[N1] T. Napier, Convexity properties of coverings of smooth projective varieties (Mathematische Annalen, Vol. 286, 1990, pp. 433-449). | MR | Zbl

[NR] T. Napier and M. Ramachandran, Structure theorems for complete Kähler manifolds and applications to a Lefshetz type of theorems (GAFA, Vol. 5, 1995, pp. 809-851). | MR | Zbl

[N] R. Narashimhan, The Levi problem for complex spaces II (Mathematische Annalen, Vol. 146, 1962, pp. 195-216). | MR | Zbl

[SIM1] C. T. Simpson, Constructing variations of Hodge structures using Yang-Mills theory and applications to uniformization (Journal of A.M.S., Vol. 1, 1988, pp. 368-391). | MR | Zbl

[SIM2] C. T. Simpson, Some families of local systems over smooth projective varieties (Annals of Mathematics, Vol. 138, 1993, pp. 337-425). | MR | Zbl

[S3] C. T. Simpson, A Lefschetz theorem for π0 of the integral leaves of holomorphic one-form (Compositio matematicae, Vol. 87, 1993, pp. 99-113). | Numdam | MR | Zbl

[Si] Y. T. Siu, Every Stein subvariety admits a Stein neighborhood (Inventiones Math., Vol. 38, 1976, pp. 89-100). | MR | Zbl

[Z] K. Zuo, Factorizations of nonrigid Zariski dense representations of π1 of projective algebraic manifolds (Inventiones Math., Vol. 118, 1994, no. 1, pp. 37-46). | MR | Zbl

Cited by Sources: